MathSciNet Relay Station
MathSciNet bibliographic data
MR1129560 35K57
Xin, Xue Existence and stability of traveling waves in periodic media governed by a bistable nonlinearity. J. Dynam. Differential Equations 3 (1991), no. 4, 541–573.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement